# SDR SWI2024F00936

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON R/H FLOOR BEAM CAP AT LBR 9 AT APPROX. FS485.40 TO FS565.00 (MARKED) (C-CHECK RO 10/7/2024) (FILED OPEN)REPAIRED FLOOR BEAM CAP AT RBL 9.0 BETWEEN F/S 476.55 TO F/S 571 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-31-912 REV. A DATED 2024-08-14, AND EO CL-600-2C10-53-L08267 REV-E, DATED 10/3/2024. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
